# SDR ZW0A0100815

- Difficulty date: April 26, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N904TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49156
- Aircraft time: 55,635 hours, 28,779 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND SEAT TRACK BOTTOM CORRODED AT STA 1155 TO STA 1308, AT LBL 22.  TRACK REMOVED FROM STA 1136 TO 1308.  NEW SECTION FABRICATED FROM EXTRUSION AND INSTALLED PER SPM 6-70-1.
